# SDR SWAA2024112772241

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N8779Q
- Make and model: Boeing 737-8
- Aircraft serial: 67760
- Aircraft time: 7,068 hours, 3,490 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR BRACKET ON FWD ENTRY DOOR LOOSE RESECURED FWD ENTRY GIRT BAR SLIDE BRACKET PER AMM 25-66-02. NO DEFECTS NOTED. A/C IS OKAY FOR SERVICE.<[01] RESECURED FWD ENTRY GIRT BAR SLIDE BRACKET PER AMM 25-66-02. NO DEFECTS NOTED. A/C IS OKAY FOR SERVICE.
